Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Why do I have a pinkish discharge and sore breasts ?

Hello. I am 40 and have been on ortho novumm 777 for 18 years. I take it around the same time each night and have not missed a pill. I have a pinkish discharge and sore breasts. I do take antacids, vitamins , diazide,flonase, and zrytec. What can be wrong with me?
Asked On : Sat, 5 Feb 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you have taken this hormonal tab.for 18 yrs non stop and you are of 40yrs.
You may require hormonal study for any hormonal imbalance to see any adverse effects on your genital system.
Consult gynaec and seek advice.
Ok and bye.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor